MAUDE Adverse Event Report: ZHENJIANG ASSURE MEDICAL EQUIPMENT CO. LTD. WALGREENS TRANSPORT CHAIRS/WHEELCHAIRS TRANSPORT CHAIRS; CHAIR, WITH CASTERS

ZHENJIANG ASSURE MEDICAL EQUIPMENT CO. LTD. WALGREENS TRANSPORT CHAIRS/WHEELCHAIRS TRANSPORT CHAIRS; CHAIR, WITH CASTERS
Model Number 783179
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 05/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Drive medical was notified of an incident involving a transport wheelchair by the end user's spouse who reported the chair frame broke during use, the end user fell and received a laceration on his head requiring four stitches and an overnight stay in the hospital.As part of its complaint review and evaluation process, drive medical will also notify the manufacturer of the product about this complaint.

Brand Name
WALGREENS TRANSPORT CHAIRS/WHEELCHAIRS TRANSPORT CHAIRS
Common Device Name
CHAIR, WITH CASTERS
Manufacturer (Section D)
ZHENJIANG ASSURE MEDICAL EQUIPMENT CO. LTD.
no 297,chuqiao road,
zhenjiang city, jiangsu
CH 
MDR Report Key25635910
Report Number2438477-2026-00038
Device Sequence Number15886933
Product Code INM
UDI-Device Identifier00311917203157
UDI-Public(01)00311917203157
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/26/2026
Report Date (Section F) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number783179
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/05/2026
Device Age2 YR
Event Location Home
Date Report to Manufacturer06/26/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/26/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age76 YR
Patient SexUnknown
Patient Weight93 KG
Date Report Sent to FDA06/26/2026